On the Optimal Growth of Functions with Bounded Laplacian
MetadataShow full metadata
Using a compactness argument, we introduce a Phragmen Lindelof type theorem for functions with bounded Laplacian. The technique is very useful in studying unbounded free boundary problems near the infinity point and also in approximating integrable harmonic functions by those that decrease rapidly at infinity. The method is flexible in the sense that it can be applied to any operator which admits the standard elliptic estimate.
CitationKarp, L., & Shahgholian, H. (2000). On the optimal growth of functions with bounded Laplacian. Electronic Journal of Differential Equations, 2000(3), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.